# SDR 2008UALA01158

- Difficulty date: February 29, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 28,383 hours, 3,612 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Loose
- Location: Seat 2e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDE LIGHT AT SEAT 2E LOOSE.  SECURED EMERGENCY SIDE LIGHT.
